# SDR ABXA000008

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46122
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  GEAR HANDLE WOULD NOT MOVE OUT OF DOWN POSITION.  AIR TURN BACK TO ILN. REPACKED NOSE LANDING GEAR STRUT IAW DC8 MM 32-21-2 AND CHECKED LANDING CONTROL LEVER AND ANTI-RETRACTION LATCH IAW DC8 MM 32-31-1.  OPS CHECKED OK.
